How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4664
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

last year i had pains in my legs with eventually ended in an

Customer Question

last year i had pains in my legs with eventually ended in an emergency operation, where my left hip was opened and washed out. I was in hospital for three weeks on iv antibiotics and home for eight weeks on oral antiotics. I have osteomyelitis. I was progresssing well, but have now taken a turn for the worst. Admitted to hospital again and on drip for a week. now home and on two strong antibiotics, which seem to be making me sick. I now have severe pain in the back of my head and neck, tingling fingers on waking and unable to walk properly when i first get up. the doctor said i may get tendonitis from the tablets, but going back to the hospital they thought my neck was just an awkward sprain. this is affecting my life as i am unable to go out or do anything and just pain killers seem ineffective. can you help?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. K. replied 4 years ago.

DrK99 :

Hello, this is Dr K. Answers are not medical advice and do not constitute a Dr/patient relationship. I look forward to helping you today.

DrK99 :

What tablets are you taking that may cause tendonitis?

DrK99 :

Its possible that the decrease in mobility has caused the pain in your neck. If this is the case, a short course of physical therapy can be most helpful. Let me know what medications you are on so that I can be of help to you.

DrK99 :

Why would you rate poor service? You have not yet even responded to me to let me know what medications you are on that may be causing this. Its not possible for me to help you without full information.